# SDR CA070508004

- Difficulty date: April 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,898 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Switch
- Part number: S19061
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CIRCUITS, PILOTS SELECTED FLAPS UP AND THEY REMAINED IN THE FULL DOWN POSITION. FOUND UP CONTROL SWITCH AT FLAP SELECTOR IN COCKPIT FAULTY, REPLACED SWITCH, OPS CHECKED OK WITH NO FURTHER OCCURANCES. (TC NR 20070508004)
